# SDR CALA2018073001717

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 72,984 hours, 8,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091001
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR NR 1 RT AFT EXIT SIGN BASE FND CRACK. REPLACED THE EXIT SIGN AND C/O THE TEST OF EXIT SIGN, THE RESULT WAS NORMAL REF TO AMM 33-51-01-960-802 REV 83.
